English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Anabelian geometry and descent obstructions on moduli spaces

MPS-Authors
/persons/resource/persons236129

Zarhin,  Yuri
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)

Patrikis_Anabelian_oa_2016.pdf
(Any fulltext), 382KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Patrikis, S., Voloch, J., & Zarhin, Y. (2016). Anabelian geometry and descent obstructions on moduli spaces. Algebra and Number Theory, 10(6), 1191-1219. doi:10.2140/ant.2016.10.1191.


Cite as: https://hdl.handle.net/21.11116/0000-0004-0D2C-E
Abstract
There is no abstract available